Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Forgot to take birth control pill to regulate periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

User :   hello
Doctor :   hi
User :   i take orthotricyclen lo
User :   and i forgot to take around 5 pills
Doctor :  
how can i help you?
User :   on the 2ndweek
User :   what should i do
User :   i am 20 years old i take it for birth control and for regulating my periods and for my ovaries
User :   i have polycystic ovarian disease
Doctor :  
User :   what can i do to regulate the cycle again because i am spotting
User :   should i start a new pack tomorrow?
User :   or wait
Doctor :   spotting after missing the hormone pills is common
Doctor :  
due to the withdrawl of progesterone hormone
User :   yes
User :   so what should i do
User :   should i stop taking the pills
User :   and start a new packet?
User :   hello?
Doctor :  
so you should stop the pills now. and start the new packet as normally you would have after geting your period
User :   and start thepills?
User :   so i get my period

Doctor :  
Doctor :  
after completion of the course
Doctor :  
Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Thanks for your co-operation.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor